# SDR DALA2022053103752

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 47,032 hours, 22,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 EXIT SIGN ABOVE DOOR 2L DOES NOT STAY IN PLACE. CORRECTIVE ACTION: REATTACHED EXIT SIGN ABOVE 2L, REF B757 AMM 33-51. (8716230)
